Alert archive / Wisconsin / Gale Warnings in 2014

Gale Warning 6, NWS Green Bay, WI

March 11, 2014

NWS Green Bay, WI issued this gale warning at Mar 11, 2014, 4:32 AM CDT. It took effect at Mar 11, 2014, 10:00 PM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2014, 4:32 AM CDT (09:32 UTC)
In effect from
Mar 11, 2014, 10:00 PM CDT
Expired
Mar 12, 2014, 3:22 PM CDT
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

571 
WHUS73 KGRB 110932
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
432 AM CDT TUE MAR 11 2014

...STRONG NORTH WINDS EXPECTED TO DEVELOP TONIGHT...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS WILL TRACK THROUGH
SOUTHERN ILLINOIS TONIGHT...AND THE OHIO RIVER VALLEY ON WEDNESDAY.
THIS SYSTEM WILL PRODUCE STRONG NORTH WINDS ON LAKE MICHIGAN...WITH
GALE FORCE GUSTS OVER 35 KTS EXPECTED LATER TONIGHT INTO WEDNESDAY.

LMZ541>543-111745-
/O.NEW.KGRB.GL.W.0006.140312T0300Z-140312T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
432 AM CDT TUE MAR 11 2014

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT
WEDNESDAY. 

* NORTH WINDS WILL INCREASE TO 20 TO 25 KTS WITH GALE FORCE GUSTS
  OVER 35 KTS BY AROUND MIDNIGHT TONIGHT. THE GALE FORCE GUSTS
  SHOULD CONTINUE THROUGH AT LEAST MIDDAY WEDNESDAY.

* WAVES SHOULD BUILD TO 2 TO 4 FT IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
KIECKBUSCH
6 follow-up statements
512 
WHUS73 KGRB 111445
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
945 AM CDT TUE MAR 11 2014

...STRONG NORTH WINDS EXPECTED TO DEVELOP TONIGHT...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS WILL TRACK THROUGH
SOUTHERN ILLINOIS TONIGHT...AND THE OHIO RIVER VALLEY ON
WEDNESDAY. THIS SYSTEM WILL PRODUCE STRONG NORTH WINDS ON LAKE
MICHIGAN...WITH GALE FORCE GUSTS OVER 35 KNOTS EXPECTED LATER
TONIGHT INTO WEDNESDAY.

LMZ541>543-112300-
/O.CON.KGRB.GL.W.0006.140312T0300Z-140312T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
945 AM CDT TUE MAR 11 2014

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CDT WEDNESDAY...

* NORTH WINDS WILL INCREASE TO 20 TO 25 KTS WITH GALE FORCE 
  GUSTS OVER 35 KTS BY AROUND MIDNIGHT TONIGHT. THE GALE FORCE 
  GUSTS SHOULD CONTINUE THROUGH AT LEAST MIDDAY WEDNESDAY. 

* WAVES SHOULD BUILD TO 2 TO 4 FT IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AK
601 
WHUS73 KGRB 112037
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 PM CDT TUE MAR 11 2014

...STRONG NORTH WINDS EXPECTED TO DEVELOP TONIGHT...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS WILL TRACK THROUGH
SOUTHERN ILLINOIS TONIGHT...AND THE OHIO RIVER VALLEY ON
WEDNESDAY. THIS SYSTEM WILL PRODUCE STRONG NORTH WINDS ON LAKE
MICHIGAN...WITH GALE FORCE GUSTS OVER 35 KTS EXPECTED LATER
TONIGHT INTO WEDNESDAY.

LMZ541>543-120445-
/O.CON.KGRB.GL.W.0006.140312T0300Z-140312T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
337 PM CDT TUE MAR 11 2014

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CDT WEDNESDAY...

* NORTH WINDS WILL INCREASE TO 20 TO 25 KTS WITH GALE FORCE GUSTS
  TO AROUND 35 KTS BY AROUND MIDNIGHT TONIGHT. THE GALE FORCE
  GUSTS SHOULD CONTINUE THROUGH AT LEAST MIDDAY WEDNESDAY.

* WAVES SHOULD BUILD TO 2 TO 4 FT IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
332 
WHUS73 KGRB 120234
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
934 PM CDT TUE MAR 11 2014

...STRONG NORTH WINDS EXPECTED TO DEVELOP OVERNIGHT...

.LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS WILL TRACK THROUGH
SOUTHERN ILLINOIS TONIGHT...AND THE OHIO RIVER VALLEY ON
WEDNESDAY. THIS SYSTEM WILL PRODUCE STRONG NORTH WINDS ON LAKE
MICHIGAN...WITH GALE FORCE GUSTS OVER 35 KTS EXPECTED OVERNIGHT
INTO WEDNESDAY.

LMZ541>543-121045-
/O.CON.KGRB.GL.W.0006.140312T0300Z-140312T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
934 PM CDT TUE MAR 11 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY...

* NORTH WINDS WILL INCREASE TO 20 TO 25 KTS WITH GALE FORCE GUSTS
  TO AROUND 35 KTS OVERNIGHT. THE GALE FORCE GUSTS SHOULD CONTINUE
  THROUGH AT LEAST MIDDAY WEDNESDAY.

* WAVES SHOULD BUILD TO 2 TO 4 FT IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
022 
WHUS73 KGRB 120930
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT WED MAR 12 2014

...STRONG NORTH WINDS CONTINUING TODAY...

.LOW PRESSURE MOVING THROUGH THE OHIO VALLEY AND ARCTIC HIGH PRESSURE
NEAR LAKE SUPERIOR WILL COMBINE TO PRODUCE STRONG NORTH WINDS TODAY.
OCCASIONAL GALE FORCE GUSTS OVER 35 KTS WILL CONTINUE THROUGH
MIDDAY...FOLLOWED BY DECREASING WINDS DURING THE AFTERNOON.

LMZ541>543-121730-
/O.CON.KGRB.GL.W.0006.000000T0000Z-140312T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
430 AM CDT WED MAR 12 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* NORTH WINDS 20 TO 25 KTS...WITH OCCASIONAL GALE FORCE GUSTS OVER
  35 KTS...WILL CONTINUE THROUGH MIDDAY. DECREASING WINDS ARE
  ANTICIPATED DURING THE AFTERNOON.

* WAVES SHOULD BE 3 TO 5 FT IN ICE FREE AREAS.

* FREEZING SPRAY IS EXPECTED THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK
SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
KIECKBUSCH
835 
WHUS73 KGRB 121530
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1030 AM CDT WED MAR 12 2014

...STRONG NORTH WINDS CONTINUING THROUGH MID-AFTERNOON...

.A STRONG AREA OF LOW PRESSURE MOVING THROUGH THE OHIO VALLEY...
COMBINED WITH ARCTIC HIGH PRESSURE OVER SOUTHERN ONTARIO...WILL
PRODUCE STRONG NORTH WINDS THIS AFTERNOON. OCCASIONAL GALE FORCE
GUSTS TO 35 KTS WILL CONTINUE THROUGH MID-AFTERNOON...FOLLOWED BY
DECREASING WINDS LATE THIS AFTERNOON.

LMZ541>543-122100-
/O.CON.KGRB.GL.W.0006.000000T0000Z-140312T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1030 AM CDT WED MAR 12 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

* NORTH WINDS 20 TO 25 KTS...WITH OCCASIONAL GALE FORCE GUSTS TO
  35 KTS...WILL CONTINUE THROUGH MID-AFTERNOON. DECREASING WINDS
  ARE ANTICIPATED LATER THIS AFTERNOON.

* WAVES SHOULD BE 3 TO 5 FT IN ICE FREE AREAS WILL SUBSIDE TO 2 TO
  4 FT LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

AK
327 
WHUS73 KGRB 122022
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CDT WED MAR 12 2014

...NORTH WINDS CONTINUE TO DIMINISH...

LMZ541>543-122130-
/O.CAN.KGRB.GL.W.0006.000000T0000Z-140312T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
322 PM CDT WED MAR 12 2014

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE
WARNING. 

NORTH WINDS OF 10 TO 20 KTS...WITH A FEW HIGHER GUSTS POSSIBLE
THROUGH EARLY EVENING...WILL BACK SOUTHWEST AROUND 5 KTS AFTER
MIDNIGHT. WAVES OF 1 TO 3 FT WILL SUBSIDE TO 2 FT OR LESS AFTER
MIDNIGHT.

$$
BERSCH

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Mar 11, 4:10 AM CDT, 22 minutes earlier.

Area forecast discussion, Mar 11, 4:10 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
410 AM CDT TUE MAR 11 2014

FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 410 AM CDT TUE MAR 11 2014

PCPN TRENDS...TEMPERATURES AND WINDS WILL BE THE MAIN FCST
CONCERNS THROUGH WEDNESDAY.

LOW PRESSURE OVER THE CENTRAL PLAINS WILL TRACK THROUGH
SOUTHERN IL TONIGHT. ALTHOUGH THIS TRACK WILL TAKE MOST OF THE
SIGNIFICANT PCPN WELL SOUTH OF GRB CWA...A BAND OF LIGHT PCPN
WILL LIKELY BRUSH OUR FAR SOUTHERN COUNTIES...ESPECIALLY DURING
THE LATE MORNING AND AFTERNOON. FORCING WILL BE PROVIDED BY DEEP
MID-LEVEL FRONTOGENETIC FORCING AND THE RRQ OF AN UPPER LEVEL JET.
HAVE BOOSTED POPS IN OUR FAR SW AND SOUTHERN COUNTIES INTO THE
LIKELY CATEGORY TODAY...WITH SLGT CHC OR CHC POPS AS FAR NORTH AS
MFI-CLI-GRB. MOST OF THE PCPN TODAY SHOULD BE IN THE FORM OF RAIN...
AS SFC/925 MB TEMPS REMAIN ABOVE FREEZING OVER C/EC WI. A MIX OF
RAIN/SNOW MAY DEVELOP LATE IN THE DAY AS THE LEADING EDGE OF AN
ARCTIC AIR MASS WORKS INTO THE RGN. THE RRQ OF THE JET AND AN
APPROACHING UPPER TROF WILL KEEP A CHANCE OF FLURRIES/LIGHT SNOW
IN THE FCST FOR TONIGHT.

AS THE DEEPENING LOW PRESSURE SYSTEM TRACKS SOUTH OF THE RGN
TONIGHT...AND THE ARCTIC HIGH SAGS TOWARD LAKE SUPERIOR...
THE PRESSURE GRADIENT WILL STRENGTHEN ACROSS THE REGION. GUSTY
NORTH WINDS WILL INCREASE THIS EVG...AND CONTINUE THROUGH
MOST OF THE DAY ON WEDNESDAY...AND PULL MUCH COLDER ARCTIC
AIR BACK INTO C/NE WI. LOOK FOR MIN TEMPS TO DROP INTO THE
SINGLE DIGITS AND TEENS TONIGHT...AND REMAIN IN THE TEENS
ON WEDNESDAY.

GENERALLY DRY CONDITIONS AND INCREASING SUNSHINE CAN BE
EXPECTED ON WEDNESDAY...AS THE ARCTIC HIGH SETTLES ACROSS
THE REGION.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 410 AM CDT TUE MAR 11 2014

GENERAL UPPER LEVEL FLOW ACROSS THE REGION SHOULD BE FROM THE
NORTHWEST DURING THE PERIOD...WITH A RIDGE UPSTREAM AND TROUGH
DOWNSTREAM. THIS PATTERN IS EXPECTED TO BE LESS AMPLIFIED THAN IT
WAS FOR MUCH OF THE WINTER...SO TEMPERATURES WILL MAINLY BE BELOW
NORMAL BUT WARMER THAN THEY WERE A ABOUT A WEEK AGO. SYSTEMS
MOVING ACROSS THE REGION ARE NOT EXPECTED TO TAP INTO GULF
MOISTURE SO PRECIPITATION AMOUNTS SHOULD BE ON THE LIGHTER SIDE.

A COLDER AIR MASS AND GOOD RADIATIONAL COOLING CONDITIONS WILL
LEAD TO RATHER COLD LOWS ON WEDNESDAY NIGHT...BEFORE CLOUDS
INCREASE AND PRECIPITATION CHANCES ENTER THE PICTURE AHEAD OF A
SHORT WAVE AND SURFACE LOW MOVING THROUGH CENTRAL CANADA. BEST
CHANCES FOR SNOW WILL BE IN THE NORTH. THERE IS ANOTHER CHANCE FOR
PRECIPITATION ON FRIDAY WITH A COLD FRONT MOVING ACROSS WISCONSIN.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1033 PM CDT MON MAR 10 2014

VFR CONDITIONS ARE EXPECTED THRU TNGT AS MID/HI CLOUDS INCREASE
THRU THE NGT AHEAD OF NEXT WEATHER SYSTEM. THIS SYSTEM IS FCST TO
IMPACT THE SRN HALF OF WI ON TUE WITH PCPN TYPE THE MAIN ISSUE
WITH TEMPS BOTH AT THE SFC AND ALOFT RESIDING AROUND THE FREEZING
MARK. INITIALLY...THE PCPN SHOULD BE MAINLY RAIN TUE MORNING
BEFORE TRANSITIONING MORE TO SNOW IN THE AFTERNOON AS COOLER AIR
ALOFT WORKS SOUTH ACROSS THE STATE. MODEL SOUNDINGS SUGGEST
ATMOSPHERE WILL NOT COMPLETELY SATURATE OVER CENTRAL OR EAST-
CENTRAL WI DURING THE MORNING. HIGHEST PROBABILITY TO SEE
RAIN/SNOW AT KMTW...WITH FEW FLURRIES IN THE EVENING INTO THE FOX
VALLEY. NRN WI TO REMAIN DRY WITH VFR CONDITIONS TO PREVAIL. AS
LOW DEEPENS TO SOUTH OF STATE WINDS TO BECOME GUSTY FROM THE NORTH
TUE EVENING...GUSTING INTO THE 30S ALONG THE LAKESHORE.
&&

.HYDROLOGY...
ISSUED AT 410 AM CDT TUE MAR 11 2014

SOME MELTING WILL CONTINUE TODAY...AS TEMPERATURES
REMAIN IN THE MID 30S TO LOWER 40S IN MOST AREAS. ANOTHER BRIEF
SHOT OF ARTIC AIR WILL PUT A HALT TO THE MELTING TONIGHT THROUGH
WEDNESDAY NIGHT...WITH ANOTHER PERIOD OF ABOVE FREEZING TEMPS
RETURNING DURING THE DAY ON THURSDAY AND FRIDAY. SINCE A PROLONGED
PERIOD OF MELTING IS NOT ANTICIPATED...NO SIGNIFICANT FLOODING
PROBLEMS ARE EXPECTED THIS WEEK. MINOR URBAN FLOODING MAY OCCUR
DUE TO CLOGGED STORM DRAINAGE SYSTEMS. IT WILL LIKELY TAKE A
LONGER DURATION SNOW MELT FOR RUN OFF TO START IMPACTING STREAMS
AND RIVERS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......MG
AVIATION.......TE
HYDROLOGY......KIECKBUSCH
Hazardous weather outlook, Mar 10, 2:30 PM CDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
230 PM CDT MON MAR 10 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
230 PM CDT MON MAR 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-111930-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
230 PM CDT MON MAR 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

AK/JS

Nearby

Gale Warnings in Wisconsin, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.